# SDR CALA2022100302628

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 105,540 hours, 10,707 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

( AD2022-06-07 ) SUPPORT TASK - EA 5380-01113 REV B OP.017 LH BS 2370 PIVOT B/H FWD CHORD FOUND CRACKED AS MARKED , PLS GENERATE EA 5380-0113 REV B OP.025 , TRANSFER TO NR WO.1085050 AND ORIGINATED BY V934412 LH BS2370 PIVOT BULKHEAD FORWARD CHORD REPLACED AS PER EA5380-01113 REV B OP025 WORK ACCOMPLISHED BY MECHANIC V897545 INSPECTED BY V897013 RII INSPECTED BY HX329567 ADD EMP:V925649
